Industrial - Ex-Strength Non-Aspirin
Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.
Extra-strength non-aspirin tablets
SKU: J-420

Extra-strength non-aspirin tablets, 2 per pack - 500 per box

Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.

Sugg. Ret. $20.19

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $15.79

Click on the button above to Save! Buy 10 at Wholesale Direct Pricing...
Just $13.47 each

Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg. Extra-strength non-aspirin tablets
SKU: I-419

Extra-strength non-aspirin tablets, 2 per pack - 250 per box

Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.

Sugg. Ret. $11.89

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $9.29

Click on the button above to Save! Buy 12 at Wholesale Direct Pricing...
Just $7.95 each

Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief from a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg. Extra-strength non-aspirin tablets
SKU: H-418

Extra-strength non-aspirin tablets, 2 per pack - 100 per box

Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief from a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.

Sugg. Ret. $5.49

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $4.29

Click on the button above to Save! Buy 12 at Wholesale Direct Pricing...
Just $3.65 each

Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg. Extra-strength non-aspirin tablets
SKU: G-417

Extra-strength non-aspirin tablets, 2 per pack - 50 per box

Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.

Sugg. Ret. $2.79

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $2.19

Click on the button above to Save! Buy 18 at Wholesale Direct Pricing...
Just $1.85 each

Shipping & Return Policies | Product Reviews | Contact us |
Comments or Questions about this site

Copyright 2002 - 2004 First-Aid-Kit-Company.com, all rights reserved ~ WHOLESALE FIRST AID SUPPLY